# SDR UHLA201606140418

- Difficulty date: June 14, 2016
- Submitted: August 25, 2016
- Operation: Air carrier
- Aircraft: N869RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000133
- Aircraft time: 23,047 hours, 17,188 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: Rt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAJOR REPAIR, RIGHT HORIZONTAL RIB HAS EVIDENCE OF A CRACKED RIB 11, UPPER SIDE, BETWEEN FRONT SPAR AND MID SPAR.  R & R RT HORIZONTAL RIB 11, REF SRM 51-41-01 AND 51-41-02.
